Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Editors: Brian R. Hunt, Judy A. Kennedy, Tien-Yien Li and Helena E. Nusse
Title: The theory of chaotic attractors
Additional book information: edited by Brian R. Hunt, Judy A. Kennedy, Tien-Yien Li and Helena E. Nusse, Springer-Verlag, New York, 2004, vi+514 pp., ISBN 0-387-40349-3, US$69.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Kathleen T. Alligood
Affiliation: George Mason University
Email: alligood@gmu.edu
Journal: Bull. Amer. Math. Soc. 44 (2007), 317-321
Published electronically: November 7, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.